AddThis Feed Button "Frequently Copied, Never Duplicated"

Wednesday, May 26, 2010

Veterans, Psych Drugs, and Deaths

Recently reported in Marine Corps Times and other media venues including Preventive Psychiatry E-Newsletter, it has been noted that psychotropic drug-induced sudden deaths are increasing in Iraq War Veterans.

Most of the newer psych drugs are fluoride based and are known to have cardiac effects among the many problems they cause.

Other over looked problems may be from depleted uranium exposure.

If you suppress respiratory function enough you will impact heart function because of low oxygen levels. Old studies showed that low O2 levels in the blood caused more deaths at 4 AM and that often there was evidence of cardiac arrythmia.

Read complete article
Interactions: Combined Seroquel, Klonopin, Paxil
clonazepam ↔ paroxetine
Applies to: Klonopin (clonazepam), Paxil (paroxetine)

MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.

clonazepam ↔ quetiapine
Applies to: Klonopin (clonazepam), Seroquel (quetiapine)

MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.

paroxetine ↔ quetiapine
Applies to: Paxil (paroxetine), Seroquel (quetiapine)

MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.

MANAGEMENT: During concomitant use of these three drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression . Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.

1 comment: